# SDR SWAA2020051176714

- Difficulty date: May 7, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 14,407 hours, 6,400 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Displaced
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PORTION OF THE ESCAPE SLIDE IS COMING OUT THE BOTTOM OF THE L1 DOOR AND THE GIRT BAR WOULD NOT ENGAGE / C/W MT# 75-61-06 SLIDE REMOVAL AND INSTALLATION
